I am really hoping you can help me. I'm on my fourth month of Yasmin, which was prescribed to stop my heavy, painful periods (I have fibroids, cysts and endometriosis). About four weeks ago, a week after my sugar pills finished, I began to experience breakthrough bleeding. At first this was just very faint spotting you had to be really staring at to notice. But by the next weekend, it had increased to the point of being heavy enough to wear a maxi pad, brown discharge and a lot of tissue. This continued for three days and receded back to spotting that was only visible after going to the toilet. It has persisted, fluctuating between needing to wear a pad or tampon and not having to wear anything. It has now gotten very heavy again, and this has persisted for five days. Four days ago in utter frustration I went to see my doctor who said it was totally normal, tested for pregnancy and infection, which came back clear, didn't think I needed to change my pill, said that it should cease by the fourth month and gave me Ponstam, which he said would stop the bleeding and ease the cramping, which was worsening. Since then, the blood is now bright red and viscous, and so heavy that I am changing sanitary products every 2 hours, even through the night. I am doubled over in pain from cramps, and I can't go swimming or have sex or wear anything but black, because it's so heavy that no matter what I try and do, I seem to be leaking. I'm utterly exhausted all the time. It's like a horrible Groundhog Day. I'm so frustrated, I don't know what to do. I take my pill fastidiously at 10:30 sharp every night and always have. I've tried taking it with vitamin C, which apparently increases the absorption. Nothing is helping. I'm at my wits end, I don't want to have it anymore. It's been four weeks and I feel like crying all the time because I just want it to go away. Is there anything I can do to stop the cramping and the flow and get my life back?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.